# SDR SWAA2020121636345

- Difficulty date: December 12, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT AFT EMERGENCY EXIT LOWER EXIT SIGN LENS BROKEN.  REPLACED PASSENGER CABIN RT AFT EMERGENCY EXIT LOWER EXIT SIGN LENS, IAW AMM 33-51-01-960-802 STEP 3C (10).
